# SDR REXA2014082200832

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 15,974 hours, 10,090 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insert
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MSG AT APPROX 11000.  MSG STAYED ON MORE THAN 30 SEC DESCENT IN 10000.  COMPLETED QRH RETURNED UNPRESSURIZED.  TROUBLE SHOT SYS FOUND CERAMIC INSERT AT MT137P2 BAD.  R & R INSERT SYS.  OPERATIONS CHECKED GOOD IAW AMM 36-21-00.
